Call for special pricing and availability   

Call us at:
(800) 877-3030
Serving Western PA, Eastern OH
West Virginia and
Western MD
 

Cold Plus Tablets, No PSE - 250 per box

I439-PH

First Aid Only

Our pseudophedrine-free cold plus tablets provide temporary relief of any sinus pain, headache, nasal and sinus congestion, and fever associated with the common cold.

Quick Overview

  • Active ingredients (in each tablet): acetaminophen 500 mg., phenylephrine HCI 5mg.
Interested in this item or want more information?

Hours:

Phone: 800-877-3030

Email: rvoelp@tri-state-industrial.com

Can't find what you want? Give us a call and we can help you find it.

Additional Information


Manufacturer: First Aid Only

 
© Tri-State Industrial Solutions, Inc. | All Rights Reserved